Advertisement

On the topology of the exceptional varieties in birational transformations

  • 21 Accesses

Bibliography

  1. [1]

    B. Segre,Corrispondenze birazionali e topologia di varietà algebriche, « Ann. di Mat. » (14) 43 (1957), 1–23.

  2. [2]

    H. Guggenheimer,n-dimensional analogue of the Cremona-Clebsch theorem, « Bull. Amer. Math. Soc. », to appear.

  3. [3]

    A. Aeppli,Modifikationen von reellen und komplexen Mannigfaltigkeiten, « Comm. Math. Helv. » 31, 1956, 219–301.

  4. [4]

    H. Guggenheimer,Opérateurs différentielles et suites exactes sur une variété diffèrentielle, « Tôhoku J. Math. » (2) 8, 1956, 308–323.Modifications of a manifold in one point, « Math. Japon » IV, 1956, 5–11.Modifications in Real and Complex Curves, « Math. Japon » IV, 1956, 33–47.

  5. [5]

    H. Guggenheimer Saggi di topologia delle varietà complesse, parte III, « Rend. Acc. Sci. Bologna » (11) 3, (1955–1956), 233–253.

  6. [6]

    B. Segre,Sullo scioglimento delle singolarità delle varietà algebriche, « Ann. di Mat. » (4) 33, 1952, 5–48.Dilatazioni e comportamenti associati nel campo analitico, « Rend. Circ. Mat. di Palermo » (2) 1, 1952, 373–379.

  7. [7]

    H. Guggenheimer,Omologia delle dilatazioni, « Rend Acc. Naz. Lincei » (8) 17, (1954)2, 13–15.

Download references

Author information

Additional information

L'autore è ora a Pullman (Wash.; U.S.A.).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Guggenheimer, H. On the topology of the exceptional varieties in birational transformations. Annali di Matematica 52, 1–8 (1960) doi:10.1007/BF02415666

Download citation

Keywords

  • Birational Transformation
  • Exceptional Variety